BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1999 >
Volume 25 Number 1 >

Please use this identifier to cite or link to this item:

Title: Some Para-Hermitian Related Complex Structures and Non-existence of Semi-Riemannian Metric on Some Spheres
Authors: Erdem, Sadettin
Keywords: Hermitian
Para-Hermitian and Indefinite Metric
Issue Date: 1999
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 25, No 1, (1999), 83p-90p
Abstract: It is shown that the spheres S^(2n) (resp: S^k with k ≡ 1 mod 4) can be given neither an indefinite metric of any signature (resp: of signature (r, k − r) with 2 ≤ r ≤ k − 2) nor an almost paracomplex structure. Further for every given Riemannian metric on an almost para-Hermitian manifold with the associated 2-form φ one can construct an almost Hermitian structure (under certain conditions, two different almost Hermitian structures) whose associated 2-form(s) is φ.
ISSN: 1310-6600
Appears in Collections:Volume 25 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol25-num1-1999-p083-p090.pdf446.56 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License